# SDR CA101115019

- Difficulty date: November 2, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC3
- Aircraft time: 24,636 hours
- Engine: Walter M601E11
- System (JASC): 2810 · Fuel Storage
- Part: Bushing
- Condition: Corroded
- Location: Fuel Sump Drain
- Part time: 24,780 hours
- Component: Fuel Sump, Dhav
- Component part number: C3PT67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL SUMP DRAIN BUSHING CORRODED AT FUEL DRAIN COCK.  FUEL SUMP ASSEMBLY REPLACED WITH NEW UNIT.
